# SDR SWAA2022110263272

- Difficulty date: October 22, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLAP FAIRING 542BB LOWER AFT END. / [01] REMOVED AFT FLAP FAIRING END 542EB FOR COMP. REPAIR REF SRM 51-40-02.. BY ALEX # 17856;[02] VERIFIED 1;[03] PREPARED DAMAGED AREA AT FLAP FAIRING 542 BB ON LOWER SURFACE PER B737SRM 51-70-04-2R-6;[04] VERIFIED 3. NO WATER CONTAMINATION. OK TO INSTALL REPAIR;[05] MEASUREMENTS;[06] REPAIRED DAMAGED AREA AT FLAP FAIRING 542BB ON LOWER AFT END PER B737SRM  51-70-04-2R MATERIAL USED RESIN EY380 PO#1779804 FIBERGLASS PO## 1690463;[07] VERIFIED 6;[08] OK TO APPLY PROTECTIVE FINISH;[09] PAINTED REPAIR AREA AT FAIRING 542BB PER B737 AMM 51-21-99-300-802 MATERIAL USED PAINT PO#1778997;[10] VERIFIED 9;[11] OK TO REINSTALL AFT FLAP FAIRING END 542EB;[12] REINSTALLED AFT FLAP FAIRING END ACCESS PANEL 542EB REF SRM 51-40-02.;[13] VERIFIED 12
